# SDR ASAA0752441

- Difficulty date: December 28, 2007
- Submitted: December 31, 2007
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 5,006 hours, 1,475 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Connector
- Part number: 286A0811043
- Condition: Loose
- Location: E&E Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF NR 1 GRABLED AND UNREADABLE.  DUPLICATED PROBLEM.  REPLACED COUPLER & TRANSMITTER, NO HELP.  REINSTALLED ORIGINALS.  PERFORMED FIM 23 4 TASK 806 FOUND HF NR 1 E* COAX RACK CONNECTOR & STANCHION CONNECTOR LOOSE.  SECURED CONNECTIONS.  HF SYSTEM OPS & BITE CHECKS GOOD.
